# SDR ASAA2017082821741

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,297 hours, 7,657 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 109C0705
- Condition: Failed
- Location: Apu Starter
- Part time: 60,352 hours, 24,286 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, FAULT LIGHT ILLUMINATED. CDU SHOWS FAULT CODE 49-41254 - SCU SHOWS START SYSTEM INOPERATIVE.  ACFT GROUNDED. ACCOMPLISHED FIM 49-40, TASK 821.  REPLACED SGU IAW AMM 49-41-21 AND AMM 49-41-61. LEAK AND OPS CHECKED GOOD. SGU LEAK AND OPS CHECK GOOD. CSS ACCOMPLISHED, SUCCESSFUL.
